# SDR AALA202405226608

- Difficulty date: March 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D575706500170000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP LOWER SURFACE EXISTING REPAIR HAS BECOME DEBONDED BETWEEN FLAP RIBS 1 AND 2, 2.09 INCHES FROM THE INBOARD EDGE OF THE FLAP. REPAIRED FLAP LOWER SURFACE PER EA 353431.
